MAUDE Adverse Event Report: EXACTECH, INC. CR TIBIAL INSERT SZ4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. CR TIBIAL INSERT SZ4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number CR TIBIAL INSERT SZ4, 9MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 12/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
During the week of april 17-25, representatives of exactech, inc.And exactech spain conducted an in-person site visit with (b)(6) hospital.As a result of that site visit and at exactech's request, the hospital provided a retrospective excel listing of revision related to polyethylene wear that have been performed since 2010.These cases have not previously been reported to exactech as complaints.On (b)(6) 2023 updates to the excel listing were provided.This 71 year-old male patient was implanted with a (cr tibial insert sz4, 9mm cat# 200-24-09 / serial# (b)(6) on (b)(6) 2014.The insert was manufactured on 26-apr-2011 and was packaged in a vacuum bag with no evoh.The insert was 2.73 years shelf age at the time of implant.On (b)(6) 2022, approximately nine years post implantation, the patient underwent revision for wear of the polyethylene.There was clear signs of polyethylene wear.Patient was revised to a competitor¿s device.
 
Additional Manufacturer Narrative
Section d10: concomitant products - bandeja tibial logic fit 2f/3t (cat# 02-012-45-2030 / serial# (b)(6) - bandeja tibial logic fit 4f/4t (cat# 02-012-45-4040 / serial# (b)(6)- disc ins c/ceja 28-g0 (cat# 132-28-50 / serial# (b)(6) - disc cabeza ceramica 28 mm 0 mm (cat# 140-28-00 / serial# (b)(6) - vastago element s/collar offset ext.Nº 9 (cat# 164-02-09 / serial# (b)(6) - disc cot orificios agrupados 46mm (ha) (cat# 180-11-46 / serial# (b)(6)- inserto tib cr 2, 13mm (cat# 200-22-13 / serial# (b)(6) - vastago ext.14x40mm (cat# 204-34-04 / serial# (b)(6) - tornillo fijacion vástago a tibia (cat# 204-70-00 / serial# (b)(6) - comp.Femoral asimetrico poroso cr nº2 dcha (cat# 232-03-02 / serial# (b)(6) - comp.Femoral asimetrico poroso cr nº4 dcha (cat# 232-03-04 / serial# (b)(6) additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be due to polyethylene wear as reported.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.However, the reported polyethylene wear cannot be confirmed as the devices were not available for evaluation and radiographs/ photographs and operative notes were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: h6 clinical code, investigation findings, investigation conclusions.

Brand Name
CR TIBIAL INSERT SZ4, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
MDR Report Key18332552
Report Number1038671-2023-02983
Device Sequence Number12447709
Product Code JWH
UDI-Device Identifier10885862040299
UDI-Public10885862040299
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K932776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2019
Device Model NumberCR TIBIAL INSERT SZ4, 9MM
Device Catalogue Number200-24-09
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2023
Supplement Date Received by Manufacturer05/27/2024
04/14/2025
Initial Report FDA Received Date12/14/2023
Supplement Report FDA Received Date06/11/2024
04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/26/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight109 KG